How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8770
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now
A new question is answered every 9 seconds

Lightheaded, nausea, feeling of fullness in stomach area,

Resolved Question:

lightheaded, nausea, feeling of fullness in stomach area, flushed in face and warm feeling at times, bloated in stomach area; in a male, 61 years old on blood pressure medication.
Submitted: 7 years ago.
Category: Medical
Expert:  Dr. SH replied 7 years ago.
How is your blood pressure like?
What blood pressure medications are you on and since how long?
Do you have any other medical conditions that you may be suffering from? Please let me know.
Regards
Customer: replied 7 years ago.
medications are: quinapril 40 mg and hydrochlorothiazide 25 mg. Blood pressure is 137/86.
Expert:  Dr. SH replied 7 years ago.
Since how long are you having these symptoms? Do you have any other medical conditions? Have you had any tests for this or been to any doctor? Please let me know. Regards
Customer: replied 7 years ago.
Infrequently over several months. I do not have any other medical conditions. I have not had any tests or have been to a doctor for this.
Expert:  Dr. SH replied 7 years ago.
All these could be side effects of drugs that you are taking for your blood pressure. I would however try over the counter anti-acid medications in the form of Prilosec 20 mg once or twice daily for four to eight weeks to see if this improves your symptoms. Another medication that can improve your symptoms include medications such as metoclopramide (reglan) which is a prescription medication. Alternatively possibly changing your blood pressure medications may also help with your symptoms. I would however like to have a few blood tests for you as well such as urea, creatinine and electrolytes to see if they are normal. Regards
Dr. SH and other Medical Specialists are ready to help you
Expert:  Dr. SH replied 7 years ago.
Let me know if you have any additional questions or need more info.
Regards